# SDR SWAA012925

- Difficulty date: October 25, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N322SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23343
- Aircraft time: 48,354 hours, 47,184 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 7771825001
- Part serial: 4M132
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, CAPT'S HORIZONTAL SITUATION IND HDG FLAG IN VIEW AND SMOKE SMELL IN COCKPIT.  REMOVED AND REPLACED CAPT'S HORIZONTAL SITUATION IND PER MM.
